MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Model Number TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 09/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed, since the affected device was returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (returned device, dhr review, complaint history review), it appears that a combination of slight angulation of components (stem too palmar + cup too ulnar + moderately lateralised neck) led to dislocations.The breakage of the pe liner is most likely caused by misaligned stresses occuring during the clamping movement.The most probable root cause of this event is a surgical technique error.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
The patient experienced multiple dislocations following the initial implantation on (b)(6) 2022, requiring several closed and open reductions between (b)(6) 2022 and (b)(6) 2025, with progressive adjustments from a medium to a long neck offset and finally to a long neck 0° configuration, along with periods of immobilization using a cast and rizoloc brace.The revision surgery revealed metallosis and contact between neck and cup with possible dislocation.Replacement by neck nto010.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Manufacturer (Section D)
KERI MEDICAL SA
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ   1228
MDR Report Key23520552
Report Number3024706750-2025-00008
Device Sequence Number13165091
Product Code SFA
UDI-Device Identifier07640181160068
UDI-Public07640181160068
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/01/2024
Device Model NumberTOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Device Catalogue NumberNTO1510
Device Lot Number4114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight110 KG